A unified model for the effective elastic response of inhomogeneities with finite sliding. Chowdhury, S. A. & Askari, H. International Journal of Mechanical Sciences, 153:470–478, Pergamon, 2019.
bibtex   
@article{chowdhury2019unified,
  title={A unified model for the effective elastic response of inhomogeneities with finite sliding},
  author={Chowdhury, Shoieb Ahmed and Askari, Hesam},
  journal={International Journal of Mechanical Sciences},
  volume={153},
  pages={470--478},
  year={2019},
  publisher={Pergamon}
}

Downloads: 0